Works matching DE "RANDOM walks"
Results: 5000
A search for long-range dependence and chaotic structure in Indian stock market
- Published in:
- Review of Financial Economics, 2011, v. 20, n. 2, p. 96, doi. 10.1016/j.rfe.2011.04.002
- By:
- Publication type:
- Article
Random walk and breaking trend in financial series: An econometric critique of unit root tests
- Published in:
- Review of Financial Economics, 2008, v. 17, n. 3, p. 204, doi. 10.1016/j.rfe.2007.05.002
- By:
- Publication type:
- Article
EXTERNAL SHOCKS AND TOURIST ARRIVALS TO CAMBODIA.
- Published in:
- Tourism Analysis, 2014, v. 19, n. 3, p. 311, doi. 10.3727/108354214X14029467968484
- By:
- Publication type:
- Article
An enhanced random walk algorithm for delineation of head and neck cancers in PET studies.
- Published in:
- 2017
- By:
- Publication type:
- journal article
Futures crude oil prices as predictors of spot prices: lessons from the foreign exchange market.
- Published in:
- Journal of Post Keynesian Economics, 2020, v. 43, n. 3, p. 391, doi. 10.1080/01603477.2020.1788395
- By:
- Publication type:
- Article
The random walk versus unbiased efficiency: can we separate the wheat from the chaff?
- Published in:
- Journal of Post Keynesian Economics, 2015, v. 38, n. 2, p. 251, doi. 10.1080/01603477.2015.1078734
- By:
- Publication type:
- Article
Cahn–Hilliard equations on random walk spaces.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 4, p. 959, doi. 10.1142/S0219530523500045
- By:
- Publication type:
- Article
Special issue for ECML PKDD 2010: Guest editors’ introduction.
- Published in:
- 2010
- By:
- Publication type:
- Editorial
Relational retrieval using a combination of path-constrained random walks.
- Published in:
- Machine Learning, 2010, v. 81, n. 1, p. 53, doi. 10.1007/s10994-010-5205-8
- By:
- Publication type:
- Article
Bayesian learning of graphical vector autoregressions with unequal lag-lengths.
- Published in:
- Machine Learning, 2009, v. 75, n. 2, p. 217, doi. 10.1007/s10994-009-5101-2
- By:
- Publication type:
- Article
Quantum Random Walks and Vanishing of the Second Hochschild Cohomology.
- Published in:
- Letters in Mathematical Physics, 2008, v. 84, n. 1, p. 1, doi. 10.1007/s11005-008-0233-z
- By:
- Publication type:
- Article
Random Walks and Polymers in the Presence of Quenched Disorder.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 3, p. 207, doi. 10.1007/s11005-006-0122-2
- By:
- Publication type:
- Article
Sampling Animal Movement Paths Causes Turn Autocorrelation.
- Published in:
- Acta Biotheoretica, 2013, v. 61, n. 2, p. 269, doi. 10.1007/s10441-013-9182-8
- By:
- Publication type:
- Article
Identifying potential imaging markers for diffusion property changes in a mouse model of amyotrophic lateral sclerosis: Application of the continuous time random walk model to ultrahigh b‐value diffusion‐weighted MR images of spinal cord tissue
- Published in:
- NMR in Biomedicine, 2024, v. 37, n. 1, p. 1, doi. 10.1002/nbm.5037
- By:
- Publication type:
- Article
Numeric solution of advection–diffusion equations by a discrete time random walk scheme.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 3, p. 680, doi. 10.1002/num.22448
- By:
- Publication type:
- Article
Mechanisms of Evolutionary Innovation Point to Genetic Control Logic as the Key Difference Between Prokaryotes and Eukaryotes.
- Published in:
- Journal of Molecular Evolution, 2015, v. 81, n. 1/2, p. 34, doi. 10.1007/s00239-015-9688-6
- By:
- Publication type:
- Article
Multi-focus image fusion with random walks and guided filters.
- Published in:
- Multimedia Systems, 2019, v. 25, n. 4, p. 323, doi. 10.1007/s00530-019-00608-w
- By:
- Publication type:
- Article
Discovering calligraphy style relationships by Supervised Learning Weighted Random Walk Model.
- Published in:
- Multimedia Systems, 2009, v. 15, n. 4, p. 221, doi. 10.1007/s00530-008-0151-z
- By:
- Publication type:
- Article
On the mean square displacement of intruders in freely cooling granular gases.
- Published in:
- Granular Matter, 2022, v. 24, n. 4, p. 1, doi. 10.1007/s10035-022-01256-0
- By:
- Publication type:
- Article
Local dynamics and synchronization in a granular glass.
- Published in:
- Granular Matter, 2012, v. 14, n. 2, p. 239, doi. 10.1007/s10035-012-0320-9
- By:
- Publication type:
- Article
A Markovian random walk model of epidemic spreading.
- Published in:
- Continuum Mechanics & Thermodynamics, 2021, v. 33, n. 4, p. 1207, doi. 10.1007/s00161-021-00970-z
- By:
- Publication type:
- Article
Pluralism and heterodoxy in economic methodology.
- Published in:
- Review of Austrian Economics, 2011, v. 24, n. 1, p. 57, doi. 10.1007/s11138-010-0125-1
- By:
- Publication type:
- Article
An affine model for short rates when monetary policy is path dependent.
- Published in:
- Review of Derivatives Research, 2024, v. 27, n. 2, p. 151, doi. 10.1007/s11147-024-09202-3
- By:
- Publication type:
- Article
DBCS: A Decomposition Based Compressive Sensing for Event Oriented Wireless Sensor Networks.
- Published in:
- Wireless Personal Communications, 2018, v. 99, n. 1, p. 351, doi. 10.1007/s11277-017-5103-5
- By:
- Publication type:
- Article
New Invariants for the Graph Isomorphism Problem.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 6, p. 754, doi. 10.1007/s10958-016-3061-1
- By:
- Publication type:
- Article
A Note on Functional Limit Theorems for Compound Cox Processes*.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 2, p. 182, doi. 10.1007/s10958-016-3020-x
- By:
- Publication type:
- Article
On the Applicability of the Random Walk Model with Stable Steps for Forecasting the Dynamics of Prices of Financial Tools in the Russian Market.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 5, p. 716, doi. 10.1007/s10958-016-2933-8
- By:
- Publication type:
- Article
On an Approximation for the Solutions of Some Evolution Equations by the Expectations of Random Walks Functionals.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 214, n. 4, p. 584, doi. 10.1007/s10958-016-2800-7
- By:
- Publication type:
- Article
Precise Estimates of the Walk Speed of Solutions of Second-Order Linear Systems.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 3, p. 227, doi. 10.1007/s10958-015-2561-8
- By:
- Publication type:
- Article
A Limit Theorem on the Convergence of Random Walk Functionals to a Solution of the Cauchy Problem for the Equation $$ \frac{\partial u}{\partial t}=\frac{\sigma^2}{2}\varDelta u $$ with Complex σ.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 2, p. 171, doi. 10.1007/s10958-015-2301-0
- By:
- Publication type:
- Article
On the Distances Between Certain Distributions in Multivariate Statistical Analysis*.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 205, n. 1, p. 2, doi. 10.1007/s10958-015-2222-y
- By:
- Publication type:
- Article
The Markov Property of the Occupation Time for Discrete Markov Processes.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 204, n. 1, p. 55, doi. 10.1007/s10958-014-2186-3
- By:
- Publication type:
- Article
A Method for Solving the p-Adic Kolmogorov-Feller Equation for an Ultrametric Random Walk in an Axially Symmetric External Field.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 6, p. 884, doi. 10.1007/s10958-014-2180-9
- By:
- Publication type:
- Article
A new Proof for the Lévy Construction of Second Kind for Stable Laws.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 4, p. 473, doi. 10.1007/s10958-014-1930-z
- By:
- Publication type:
- Article
Probabilistic Models and Relations for Special Functions. I*.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 4, p. 511, doi. 10.1007/s10958-014-1939-3
- By:
- Publication type:
- Article
Ildar Abdullovich Ibragimov.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 2, p. 67, doi. 10.1007/s10958-014-1833-z
- Publication type:
- Article
Convergence of Distribution of the Sojourn Time of a Random Walk on a Half-Axis.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 198, n. 5, p. 575, doi. 10.1007/s10958-014-1809-z
- By:
- Publication type:
- Article
Asymptotics of distributions of random walks on multidimensional Pascal graphs and on root lattices.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 190, n. 3, p. 496, doi. 10.1007/s10958-013-1266-0
- By:
- Publication type:
- Article
Quasimorphisms, random walks, and transient subsets in countable groups.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 6, p. 871, doi. 10.1007/s10958-012-0721-7
- By:
- Publication type:
- Article
Random walk forecast of urban water in Iran under uncertainty.
- Published in:
- Water Resources, 2016, v. 43, n. 1, p. 200, doi. 10.1134/S009780781612006X
- By:
- Publication type:
- Article
Long-Term Prediction of Water Quality in Marine Water Areas.
- Published in:
- Water Resources, 2003, v. 30, n. 4, p. 445, doi. 10.1023/A:1024980415528
- By:
- Publication type:
- Article
Hamiltonian Cycles and Subsets of Discounted Occupational Measures.
- Published in:
- Mathematics of Operations Research, 2020, v. 45, n. 2, p. 713, doi. 10.1287/moor.2019.1009
- By:
- Publication type:
- Article
Efficient Rare-Event Simulation for Multiple Jump Events in Regularly Varying Random Walks and Compound Poisson Processes.
- Published in:
- Mathematics of Operations Research, 2019, v. 44, n. 3, p. 919, doi. 10.1287/moor.2018.0950
- By:
- Publication type:
- Article
Convex Duality in Stochastic Optimization and Mathematical Finance.
- Published in:
- Mathematics of Operations Research, 2011, v. 36, n. 2, p. 340, doi. 10.1287/moor.1110.0485
- By:
- Publication type:
- Article
Hamiltonian Cycles, Random Walks, and Discounted Occupational Measures.
- Published in:
- Mathematics of Operations Research, 2011, v. 36, n. 2, p. 258, doi. 10.1287/moor.1110.0492
- By:
- Publication type:
- Article
Tail Decay Rates in Double QBD Processes and Related Reflected Random Walks.
- Published in:
- Mathematics of Operations Research, 2009, v. 34, n. 3, p. 547, doi. 10.1287/moor.1090.0375
- By:
- Publication type:
- Article
Quasi-Product Forms for Lévy-Driven Fluid Networks.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 3, p. 629, doi. 10.1287/moor.1070.0259
- By:
- Publication type:
- Article
On the Undecidability of Computing Stationary Distributions and Large Deviation Rates for Constrained Random Walks.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 2, p. 257, doi. 10.1287/moor.1060.0247
- By:
- Publication type:
- Article
Random Walks and Voting Theory.
- Published in:
- Mathematics of Operations Research, 2004, v. 29, n. 1, p. 106, doi. 10.1287/moor.1030.0052
- By:
- Publication type:
- Article
ON DECIDING STABILITYOF CONSTRAINED HOMOGENEOUS RANDOM WALKS AND QUEUEING SYSTEMS.
- Published in:
- Mathematics of Operations Research, 2002, v. 27, n. 2, p. 272, doi. 10.1287/moor.27.2.272.321
- By:
- Publication type:
- Article